Thread: Over Injecting?
10-31-2005, 10:31 AM #1
anyway i started my 4th week today of 500mg/week of test e for 12 weeks. today i noticed something , im not sure why it took me this long. anyway the test i have is 250/ml. so ive been doing 1ml twice a week, but i noticed today that there is more test in the syringe above the 1ml mark. so actually ive been injecting over 1ml each time, closer to probably 1 1/2ml twice a week. so for the past 3 weeks i estimate that ive been injecting probably closer to 700ml a week. is that bad? this is my first cycle. i think this could explain why ive been having raging headaches. anyone understand what im trying to say here?
10-31-2005, 10:36 AM #2
If it's in the tip of the pin, it's not close to 1.5ml. Does the rubber plunger lay flat on the inside of the pin, if so, the extra rubber on the plunger equals out the amount in the pin
10-31-2005, 11:23 AM #3
not sure what you mean by lye flat against pin. i didnt mean an extra 1.5ml per injection, maybe total in a weeks worth of injections(2) it equals maybe another ml. the syringes i have have it marked out in ml's. above the 1ml mark it starts tapering towards the needle, but there is a good amount of oil above that 1ml mark and in to the part of the needle that twists into the syringe. i know it sounds funny but im using ug gear that im sure is way over dosed anyway and if im getting even another half to 3/4 ml a week im looking at probably close to 700mg week for the past 3 weeks. i guess i can test it out with some water or something and actually see how much extra it is. but my question i guess really is will it hurt that i been doing that mjuch for 3 weeks and now im cutting back? thanks
10-31-2005, 12:19 PM #4
11-01-2005, 01:24 AM #5
Good for you, no you'll be fine. Next time figure out how to measure with the syringe before starting the cycle. Now you'll more than likely come up short on the end of the cycle. I'd buy another bottle of test and keep the levels the same or end it a week or two early.
11-01-2005, 01:30 PM #6
ive got plenty of test. just didnt know if there would be an adverse effect by shooting higher amounts for the first 3 weeks then dropping.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)